Alert archive / Arkansas / River Flood Warnings in 2007

River Flood Warning 1, NWS Tulsa, OK

July 17, 2007Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Jul 17, 2007, 8:59 AM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Jul 17, 2007, 8:59 AM CDT (13:59 UTC)
Expired
Jul 23, 2007, 9:41 AM CDT
In force
6 days
Issued by
NWS Tulsa, OK
Flood severity
Moderate

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 171359
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
859 AM CDT TUE JUL 17 2007


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES
ARC033-131-172159-
/O.NEW.KTSA.FL.W.0001.070717T1359Z-000000T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.000000T0000Z.NO/
859 AM CDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FURTHER NOTICE.
* AT  6:00 AM TUESDAY THE STAGE WAS 25.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY 
  THURSDAY BEFORE DAWN AND THEN BEGIN FALLING.  THE RIVER WILL
  REMAIN ABOVE 23 FEET THROUGH SUNDAY MORNING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
23 follow-up statements
000 
WGUS84 KTSA 171939
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT TUE JUL 17 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-180339-
/O.CON.KTSA.FL.W.0001.000000T0000Z-000000T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.000000T0000Z.NO/
239 PM CDT TUE JUL 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FURTHER NOTICE.
* AT  2:01 PM TUESDAY THE STAGE WAS 25.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.2 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING. HOWEVER...THE RIVER WILL
  REMAIN ABOVE 23 THROUGH SUNDAY MORNING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 180109
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT TUE JUL 17 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
   ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
   COUNTIES...
   
ARC033-131-181509-
/O.CON.KTSA.FL.W.0001.000000T0000Z-000000T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.000000T0000Z.NO/
809 PM CDT TUE JUL 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
  
* UNTIL FURTHER NOTICE.

* AT 7:00 PM TUESDAY THE STAGE WAS 25.9 FEET. 

* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.1 FEET BY 
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
  
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK. SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.
  
$$
000 
WGUS84 KTSA 181337
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 AM CDT WED JUL 18 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-182137-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T0900Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0300Z.NO/
837 AM CDT WED JUL 18 2007

...FLOOD WARNING NOW EXPECTED TO END LATE SUNDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.2 FEET EARLY 
  THURSDAY MORNING AND THEN BEGIN FALLING.  THE RIVER WILL FALL 
  BELOW FLOOD STAGE LATE SUNDAY EVENING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 181955
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT WED JUL 18 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-190355-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-000000T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.000000T0000Z.NO/
255 PM CDT WED JUL 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FURTHER NOTICE.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 26.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  THURSDAY BEFORE DAWN THEN BEGIN FALLING.  THE RIVER IS FORECAST
  TO FALL NEARLY TO FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 190426
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT WED JUL 18 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   OKLAHOMA...ARKANSAS...
 
  ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
  
OKC101-191226-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-070720T1312Z/
/MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T0712Z.NO/
1126 PM CDT WED JUL 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT MUSKOGEE.
  
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.

* AT 11:00 PM WEDNESDAY THE STAGE WAS 30.1 FEET. 

* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FLOOD STAGE IS 28.0 FEET. 

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY BEFORE DAWN.
  
* IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT 
  WILL BE FLOODED.  SOME AGRICULTURAL LANDS WILL BE FLOODED.

$$

ARC033-131-191226-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/
1126 PM CDT WED JUL 18 2007

...FLOOD WARNING NOW EXPECTED TO END MONDAY MORNING...THE FLOOD 
WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
  
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.

* AT 11:00 PM WEDNESDAY THE STAGE WAS 26.2 FEET. 

* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FLOOD STAGE IS 22.0 FEET. 

* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  BEFORE DAWN.
  
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 190859
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...ARKANSAS..
  ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
OKC101-191659-
/O.CON.KTSA.FL.W.0002.000000T0000Z-070720T1312Z/
/MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T0712Z.NO/
359 AM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT MUSKOGEE.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM THURSDAY THE STAGE WAS 30.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY BEFORE DAWN.
* IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT 
  WILL BE FLOODED.  SOME AGRICULTURAL LANDS WILL BE FLOODED.

$$

ARC033-131-191659-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/
359 AM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM THURSDAY THE STAGE WAS 26.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE DAWN .
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 191345
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-192145-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-000000T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.000000T0000Z.NO/
845 AM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FURTHER NOTICE .
* AT  8:00 AM THURSDAY THE STAGE WAS 26.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO A STAGE OF 25.5 FEET 
  BY FRIDAY MORNING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 191922
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-200322-
/O.CON.KTSA.FL.W.0001.000000T0000Z-000000T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.000000T0000Z.NO/
222 PM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FURTHER NOTICE.
* AT  2:00 PM THURSDAY THE STAGE WAS 26.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO NEAR FLOOD STAGE BY
  TUESDAY MORNING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST 
  OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK.  SAND 
  AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG 
  THE RIVER SHOULD TAKE PRECAUTIONS.

$$
000 
WGUS84 KTSA 200107
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-200907-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T0600Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0000Z.NO/
807 PM CDT THU JUL 19 2007

...FLOOD WARNING NOW EXPECTED TO END LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:01 PM THURSDAY THE STAGE WAS 26.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.

$$
000 
WGUS84 KTSA 200815
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-201615-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070723T0600Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0000Z.NO/
315 AM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 25.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.


$$
000 
WGUS84 KTSA 201332
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES 
ARC033-131-202132-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070724T0600Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070724T0000Z.NO/
832 AM CDT FRI JUL 20 2007

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM FRIDAY THE STAGE WAS 25.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.

$$
000 
WGUS84 KTSA 201932
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-210332-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/
232 PM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM FRIDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE DAWN.


$$
000 
WGUS84 KTSA 210108
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-210908-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/
808 PM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:01 PM FRIDAY THE STAGE WAS 24.8 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE DAWN.


$$
000 
WGUS84 KTSA 210915
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT SAT JUL 21 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-211715-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/
415 AM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM SATURDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE DAWN .


$$
000 
WGUS84 KTSA 211323
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT SAT JUL 21 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-212123-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/
823 AM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SATURDAY THE STAGE WAS 23.6 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE DAWN.


$$
000 
WGUS84 KTSA 211911
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT SAT JUL 21 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-220311-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T1800Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T1200Z.NO/
211 PM CDT SAT JUL 21 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM SATURDAY THE STAGE WAS 23.3 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.

$$
000 
WGUS84 KTSA 220107
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT SAT JUL 21 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-220907-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070724T0600Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070724T0000Z.NO/
807 PM CDT SAT JUL 21 2007

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.

$$
000 
WGUS84 KTSA 220742
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT SUN JUL 22 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-221542-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070724T0600Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070724T0000Z.NO/
242 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 AM SUNDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.


$$
000 
WGUS84 KTSA 221321
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT SUN JUL 22 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-222121-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T1800Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T1200Z.NO/
821 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  
  THE ARKANSAS RIVER AT VAN BUREN.
  
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.

* AT 8:00 AM SUNDAY THE STAGE WAS 22.4 FEET. 

* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.

* FLOOD STAGE IS 22.0 FEET. 

* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.


$$
000 
WGUS84 KTSA 221903
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT SUN JUL 22 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-230303-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070724T0000Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T1800Z.NO/
203 PM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 PM SUNDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  EARLY MONDAY AFTERNOON.

$$
000 
WGUS84 KTSA 230057
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN JUL 22 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-230857-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-070724T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070724T0600Z.NO/
757 PM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 22.1 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  TUESDAY BEFORE DAWN. THE STAGE WILL THEN REMAIN JUST BELOW FLOOD
  STAGE THROUGH FRIDAY MORNING.

$$
000 
WGUS84 KTSA 230759
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CDT MON JUL 23 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS..
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-231559-
/O.CON.KTSA.FL.W.0001.000000T0000Z-070724T1200Z/
/VBUA4.2.ER.070723T0727Z.070715T1401Z.070724T0600Z.NO/
259 AM CDT MON JUL 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 AM MONDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD2.0  STAGE IS 2FEET. 


$$
000 
WGUS84 KTSA 231441
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
941 AM CDT MON JUL 23 2007


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-231511-
/O.CAN.KTSA.FL.W.0001.000000T0000Z-070724T1200Z/
/VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0445Z.NO/
941 AM CDT MON JUL 23 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* AT  9:00 AM MONDAY THE STAGE WAS 21.95 FEET. 
* FELL BELOW FLOOD STAGE AT 11:45 PM SUNDAY.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN JUST BELOW THE FLOOD STAGE OF 22
  FEET THROUGH THE REST OF THE WEEK.

THIS WILL BE THE LAST STATEMENT AT THIS LOCATION FOR THIS EVENT.
HOWEVER...THE ARKANSAS RIVER AT VAB BUREN WILL REMAIN CLOSE ENOUGH 
TO FLOOD STAGE THAT A MINOR FLUCTUATION MAY BRING IT BRIEFLY JUST
ABOVE FLOOD STAGE FOR A FEW HOURS.
  
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 17, 3:06 AM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jul 17, 3:06 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
306 AM CDT TUE JUL 17 2007

.DISCUSSION...
FORECASTING HAS BEEN AN ADVENTURE THIS MORNING AS OFFICE TOOK A
LIGHTNING HIT YESTERDAY.  HAVE NO NEW MODEL DATA IN AWIPS.
HAVE BASED THE FORECAST ON THE PREVIOUS FORECAST AND WHAT
I CAN GLEAN FROM THE INTERNET.

LOOKS LIKE STORMS TODAY SHOULD BE CONFINED TO THE TERRAIN FAVORED
AREAS OF SOUTHEAST OKLAHOMA AND NORTHEST ARKANSAS. I DRIED OUT THE
FORECAST FOR WEDNESDAY AND THURSDAY AS ANY STORMS WILL LIKELY BE TOO
ISOLATED FOR A MENTION. THUNDERSTORM CHANCES FROM FRIDAY INTO
SATURDAY HINGE ON ADVANCEMENT OF A COLD FRONT.  THE GFS HAS IT
MOVING INTO THE AREA DURING THE DAY FRIDAY.  FIGURE GIVEN THE
TIME OF YEAR IT WILL EITHER NOT MAKE IT HERE OR HANG UP SOMEWHERE
OVER THE AREA.  LOW POPS SEEM ALL THAT ARE MERITED AT THIS TIME.
DRY WEATHER WILL LIKELY RETURN BY SUNDAY.

TEMPERATURE WISE...FIGURE THE NEXT FEW DAYS WILL BE SIMILAR TO
YESTERDAY.  KNOCKED OFF A FEW DEGREES FROM TODAYS FORECAST HIGHS
FOR HIGHS AT THE END OF THE WEEK.  WITH THE FEELING THE FRONT WILL
NOT HAVE THE PUSH DRY AIR WISE THAT THE GFS HAD YESTERDAY BUMPED
UP DEW POINTS AND LOW TEMPERATURES FOR THE WEEKEND. TEMPERATURES
WILL BEGIN TO WARM UP AGAIN EARLY NEXT WEEK WITH OR WITHOUT THE
FRONT PASSING THROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   94  74  94  75 /  10  10  10  10
FSM   95  72  95  73 /  20  10  10  10
MLC   93  71  93  72 /  10  10  10  10
BVO   94  70  94  70 /  10  10  10  10
FYV   89  67  90  69 /  20  10  10  10
BYV   90  68  90  69 /  20  10  10  10
MKO   91  71  91  72 /  10  10  10  10
MIO   93  71  93  73 /  10  10  10  10
F10   92  71  92  72 /  10  10  10  10
HHW   93  72  93  73 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....17

ABBAS
Hazardous weather outlook, Jul 17, 5:13 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT TUE JUL 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 AM CDT TUE JUL 17 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
ALTHOUGH HIGH PRESSURE ALOFT IS BUILDING OVER THE AREA...ENOUGH
MOISTURE AND INSTABILITY REMAINS FOR WIDELY SCATTERED AFTERNOON
THUNDERSTORMS TO DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. GUSTY WINDS TO AROUND 50 MILES AN
HOUR AND SMALL HAIL MAY BRIEFLY OCCUR WITH THE STRONGER
THUNDERSTORMS.

TEMPERATURES WARMING INTO THE MID 90S WITH DEWPOINTS IN THE LOWER
70S WILL RESULT IN HEAT INDEX VALUES RISING TO NEAR OR JUST ABOVE
100 IN A FEW LOCATIONS THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A WEAK BACKDOOR COLD FRONT WILL MOVE INTO THE AREA FRIDAY AND
SATURDAY BEFORE IT WASHES OUT. A FEW SCATTERED THUNDERSTORMS MAY
DEVELOP IN THE VICINITY OF THIS FRONT. HOT WEATHER WILL RETURN BY
EARLY NEXT WEEK WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO
105 RANGE BY MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

River Flood Warnings in Arkansas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.